MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET

C.R. BARD INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Catalog Number 041900
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that this occurred during surgery; unable to close the stone basket properly, so use was discontinued, and a new basket was used.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Five photos were received of the tipless nitinol stone basket with packaging.; however, the photos were not able to confirm the reported issue.Received 1 tipless nitinol stone basket with packaging.Verified material number 041900 and batch number ngkp4005.Sample was evaluated and the basket was able to open and close without issue.Risk, labelling, and dhr review are not required as the reported event was unconfirmed.No additional actions can be taken at this time.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Common Device Name
STONE BASKET
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23192114
Report Number1018233-2025-08754
Device Sequence Number9992574
Product Code FFL
UDI-Device Identifier00801741111518
UDI-Public(01)00801741111518(11)250329(17)280131(10)NGKP4005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number041900
Device Lot NumberNGKP4005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date03/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown